# SDR ASAA0580535

- Difficulty date: November 8, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA LINE CHK, FUSELAGE DAMAGED BY LIGHTNING STRIKE ON LT SIDE.  REPAIRED IAW SRM AND EA.(K)
